Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 1, Pages 100–108 (Mi jsfu730)  

One-dimensional model for studying seasonal changes of vertical structure of salt lake Uchum

Victor M. Belolipetskiia, Svetlana N. Genovaa, Andrey G. Degermendzhyb, Vladimir V. Zykovb, Denis Yu. Rogozincb

a Institute of Computational Modelling SB RAS, Akademgorodok, 50/44, Krasnoyarsk, 660036, Russia
b Institute of Biophysics SB RAS, Akademgorodok, 50/50, Krasnoyarsk, 660036, Russia
c Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: Many salt lakes are meromictic, in which the water column is not mixed to the bottom for at least one year. In the stratified lake, the upper (epilimnion) and deep (hypolimnion) layers are distinguished, in which the density gradients are small. Between them is a layer of water (metalimnion), within which the density gradient is great. In the near-bottom layer, hydrogen sulphide accumulates and there is no oxygen. One-dimensional mathematical models are used to determine the dynamics of the vertical thermohaline structure of the salt lake Uchum. Two periods in the annual regime are considered: the period of the absence of the ice cover (IC) and the period with the existence of the IC. The vertical distributions of temperature and water salinity in Lake Uchum have been calculated in different seasons. The results of the calculations are consistent with the data of field measurements.

Keywords: salt lake, one-dimensioanal vertical model, temperature and salinity profiles of water.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-05-00091_а
18-45-243002_р_а
The work was supported by the RFBR grants (16-05-00091) and Russian Foundation for Basic Research and the government of the region of the Russian Federation, grant 18-45-243002.


DOI: https://doi.org/10.17516/1997-1397-2019-12-1-100-108

Full text: PDF file (176 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.6
Received: 15.06.2018
Received in revised form: 08.09.2018
Accepted: 10.11.2018
Language:

Citation: Victor M. Belolipetskii, Svetlana N. Genova, Andrey G. Degermendzhy, Vladimir V. Zykov, Denis Yu. Rogozin, “One-dimensional model for studying seasonal changes of vertical structure of salt lake Uchum”, J. Sib. Fed. Univ. Math. Phys., 12:1 (2019), 100–108

Citation in format AMSBIB
\Bibitem{BelGenDeg19}
\by Victor~M.~Belolipetskii, Svetlana~N.~Genova, Andrey~G.~Degermendzhy, Vladimir~V.~Zykov, Denis~Yu.~Rogozin
\paper One-dimensional model for studying seasonal changes of vertical structure of salt lake Uchum
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 1
\pages 100--108
\mathnet{http://mi.mathnet.ru/jsfu730}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-1-100-108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458446400010}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu730
  • http://mi.mathnet.ru/eng/jsfu/v12/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:105
    Full text:35
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022